| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: HIVES
[ Back to Messages
Posted by Joyce
on January 18, 2000 at 01:03:50:
In Reply to: HIVES posted by SUEM on January 15, 2000 at 13:04:12:
: Does anyone have knowledge of "hives" as an immune problem. I have been suffering from hives for several years. It was being treated as an alergy. Now my doctor is treating me as an immune problem. Has anyone found anything other than predisone that will get rid of hives?
I have had hives for over a year as a side symptom to my lupus anticoagulant. The doctor has me on 50mg of Atarax 3 to 4 times a day. It works very well so far. Also, Atarax is the same thing as Vistaril, an anti-anxiety medication. So you get rid of the hives and depression too!!
All times are GMT -7. The time now is 10:01 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!